MAUDE Adverse Event Report: LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT ULTRAMINI METER; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT ULTRAMINI METER; GLUCOSE MONITORING SYS/KIT
Lot Number 4304317
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Sweating (2444)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017, the lay user/patient contacted lifescan (lfs) usa alleging that a lancing device was missing from her kit.The complaint was classified based on customer service representative (csr) documentation.The patient reported that the issue with the lancing device occurred on (b)(6) 2017 at 3.44 pm.He reported that he manages his diabetes with insulin(self-adjuster) and he administered his normal amount of medication (novolog 14 units).The patient alleged that on the day the lancing device issue began he developed symptom of ¿sweaty¿.No treatment was required for the alleged symptom.During troubleshooting the csr noted that the lancing device was missing from the package, and the closure seal on the packaging was intact, prior to opening.Replacement products were sent to the patient.This complaint is being reported because the patient reportedly developed symptoms suggestive of a serious injury adverse event after the alleged product issue began.

Brand Name
OT ULTRAMINI METER
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key7141471
Report Number3008382007-2017-23714
Device Sequence Number1145089
Product Code NBW
UDI-Device Identifier00353885000482
UDI-Public00353885000482
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K061118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot Number4304317
Other Device ID Number1-AGJ5R2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/19/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1